# SDR UPS05844298

- Difficulty date: March 21, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 5642342U2
- Part serial: 1011883B
- Condition: Cracked
- Location: Rt Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RIGHT FLAP STA 3 SUPPORT FITTING HAS APPROX 6.125 INCH CRACK ON BOTTOM OF FITTING.  REMOVED AND REPLACED RIGHT FLAP STA 3 SUPPORT FITTING IAW DC-8 SRM 51-3-0, 51-1-21, AND 51-1-20D.
